# SDR MWEA040207

- Difficulty date: November 16, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 49,591 hours, 47,071 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 527779485
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FRAME STATION 309 LONGERON 28 RIGHT NEEDS TO BE CUT AND SPLICED.  FABRICATED AND INSTALLED NEW SPLICE.
